# SDR N6WA20111039

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 7,856 hours, 6,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Pad
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER BUMP STOP RUBBER PAD WORN.  R & R WORN PAD IAW AMM 52-41-02.
